Hokkaido Mathematical Journal

A note on skew group categories

Zhenqiang ZHOU

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $G$ be a finite group, and $\mathscr{C}$ a $G$-abelian category. We prove that the skew group category $\mathscr{C}(G)$ is an abelian category under the condition that the order $|G|$ is invertible in $\mathscr{C}$. When the order $|G|$ is not invertible in $\mathscr{C}$, an example is given to show that $\mathscr{C}(G)$ is not an abelian category.

Article information

Hokkaido Math. J., Volume 46, Number 2 (2017), 189-207.

First available in Project Euclid: 30 June 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 18E10: Exact categories, abelian categories 16B50: Category-theoretic methods and results (except as in 16D90) [See also 18-XX]

$G$-abelian category skew group category idempotent completion


ZHOU, Zhenqiang. A note on skew group categories. Hokkaido Math. J. 46 (2017), no. 2, 189--207. doi:10.14492/hokmj/1498788017. https://projecteuclid.org/euclid.hokmj/1498788017

Export citation